# SDR AU980589

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6113 · Propeller Spinner Section
- Part: Backplate
- Part number: AEP8
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER BACKPLATE CRACKED AROUND THE CIRCUMFERENCE OF THE PROPELLER FLANGE AND THE BOLT HOLES ELONGATED. BOLT HOLES INTHE PROPELLER ARE ALSO SHOWING SIGNS OF ELONGATION.  PART TC:  66
